# SDR MWEA020749

- Difficulty date: December 26, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 591016315
- Condition: Cracked
- Location: Radial 20 Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT AFT PRESSURE BULKHEAD AFT SIDE RADIAL 20 LEFT IS CRACKED.  --  FABRICATED AND INSTALLED STIFFENER.
